加载中…
Let be a compact Riemannian surface without boundary, be the usual Sobolev space, be the functional defined by where is a positive smooth function on . In an inspiring work (Asian J. Math., vol. 1, pp. 230-248, 1997), Ding, Jost, Li and Wang obtained a sufficient condition under which achieves its minimum. In this note, we prove that if the smooth function satisfies and , then the above result still holds. Our method is to exclude blow-up points on the zero set of .

生成讲解博客的中文版本

生成AI智能校验的中文版本